# SDR SWIA200312640

- Difficulty date: November 25, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 4,685 hours, 4,103 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Sticking
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, STAB TRIM CH 1 AND CH 2 AND MACH TRIM DISCONNECTED AND WOULDN'T RE-ENGAGE.  PERFORMED QRH PROCEDURES AND RETURNED TO DENVER.  FOUND CAPT'S DISCONNECT BUTTON WAS STICKY (ON YOKE).  CLEANED AND CYCLED REPEATEDLY.  SYSTEM FUNCTIONING NORMALLY NOW.
